Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Felling weak after the incomplete treatment of malaria and typhoid

i was diagnosed for P.falciparum malaria 2 months back as well as typhoid i was given arthemeter/lumefentrine chemical tabled named ARTEM DS i could not comeplte the dose due to heavy vomiting but my malaria came clear after that/ and my typhoid got clear after taking antiboiotic course. I still conitued to have severe acidity and vomit like feeling as well as weakness and now 2 months later i am diagnosed with P . vivax malaria parasite. now i am taking GEN-M with same arthemether/lumefentrien but a low power one as my weight is 35kg. Two days after my course i did not have any malaria fever however i continue to feel extremely weak and as if i will get fever anytime ? am i getting better is this feeling normal while recovering from P.vivax or what thanks
Asked On : Mon, 23 May 2011
Answers:  1 Views:  454
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi,Zohair,thanks for query.Yes you are track of recovery.Complete the course as prescribed,drink plenty of liquids,take light diet.Proper diet and rest is must for good recovery.After you complete the course please take vitamin b complex for at least 2 weeks that will help you recover fast.P.Vivax is known to recur so discuss with your doctor about radical treatment.You can take antacids with this tablets if you are having problem with them.bye.
Answered: Sat, 11 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor